Berrygray

435d

Hey yall, ive been on this medication for almost a year now which is awesome and its working really well however i have hit this horrible mental block where i get so anxious i am barely able to do the injection i am back to where i was in the first few months and i dont get it. Can anyone else relate or have any tips?

advertisement

    • Proud_Ankylosaur

      247d

      I can absolutely relate and I think that it's a lot more common than we know. As for tips and tricks just think about what life was like before you were on it. For me that gave enough focus for the 3 or 4 injections that gave me real worries. I've been on it for over 6 years now, and every so often I still have to count myself in with a 1,2,3, click... It's normal. And you're a badass. You've got this, 👍

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion